首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ONE-SIDED APPROXIMATION TO SPECIAL FUNCTIONS
被引:1
|
作者
:
ASKEY, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,MADISON,WI 53706
UNIV WISCONSIN,MADISON,WI 53706
ASKEY, R
[
1
]
机构
:
[1]
UNIV WISCONSIN,MADISON,WI 53706
来源
:
SIAM REVIEW
|
1976年
/ 18卷
/ 01期
关键词
:
D O I
:
10.1137/1018017
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:121 / 122
页数:2
相关论文
共 50 条
[1]
One-sided approximation of functions
Taikov, LV
论文数:
0
引用数:
0
h-index:
0
Taikov, LV
[J].
MATHEMATICAL NOTES,
2000,
67
(1-2)
: 108
-
111
[2]
One-sided approximation of functions
L. V. Taikov
论文数:
0
引用数:
0
h-index:
0
L. V. Taikov
[J].
Mathematical Notes,
2000,
67
: 108
-
111
[3]
A SPECIAL ONE-SIDED APPROXIMATION PROBLEM
ZWICK, D
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of Vermont, Burlington
ZWICK, D
[J].
JOURNAL OF APPROXIMATION THEORY,
1990,
62
(01)
: 70
-
93
[4]
One-sided approximation by entire functions
Littmann, Friedrich
论文数:
0
引用数:
0
h-index:
0
机构:
N Dakota State Univ, Dept Math, Fargo, ND 58105 USA
N Dakota State Univ, Dept Math, Fargo, ND 58105 USA
Littmann, Friedrich
[J].
JOURNAL OF APPROXIMATION THEORY,
2006,
141
(01)
: 1
-
7
[5]
FAST ONE-SIDED APPROXIMATION WITH SPLINE FUNCTIONS
ROHWER, CH
论文数:
0
引用数:
0
h-index:
0
机构:
INST MARITIME TECHNOL,SIMONS TOWN 7995,SOUTH AFRICA
INST MARITIME TECHNOL,SIMONS TOWN 7995,SOUTH AFRICA
ROHWER, CH
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
1987,
18
(01)
: 93
-
105
[6]
BEST ONE-SIDED APPROXIMATION OF CERTAIN CLASSES OF FUNCTIONS
DORONIN, VG
论文数:
0
引用数:
0
h-index:
0
DORONIN, VG
LIGUN, AA
论文数:
0
引用数:
0
h-index:
0
LIGUN, AA
[J].
MATHEMATICAL NOTES,
1981,
29
(3-4)
: 220
-
233
[7]
On one-sided approximation of functions with regard for the location of a point on an interval
Motornyi V.P.
论文数:
0
引用数:
0
h-index:
0
机构:
Dnepropetrovsk National University, Dnepropetrovsk
Dnepropetrovsk National University, Dnepropetrovsk
Motornyi V.P.
[J].
Ukrainian Mathematical Journal,
2002,
54
(5)
: 819
-
824
[8]
ON CONSTRUCTIVE ONE-SIDED APPROXIMATION OF MULTIVARIATE FUNCTIONS OF BOUNDED VARIATION
LENZE, B
论文数:
0
引用数:
0
h-index:
0
机构:
FERNUNIVGESAMTHSCH HAGEN,FACHBEREICH MATH & INFORMAT,W-5800 HAGEN,GERMANY
FERNUNIVGESAMTHSCH HAGEN,FACHBEREICH MATH & INFORMAT,W-5800 HAGEN,GERMANY
LENZE, B
[J].
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,
1990,
11
(1-2)
: 55
-
83
[9]
ONE-SIDED LP NORM AND BEST APPROXIMATION IN ONE-SIDED LP NORM
Yang, C.
论文数:
0
引用数:
0
h-index:
0
机构:
W Virginia Univ, Dept Math, Inst Technol, Montgomery, WV 25136 USA
W Virginia Univ, Dept Math, Inst Technol, Montgomery, WV 25136 USA
Yang, C.
[J].
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
2011,
41
(05)
: 1725
-
1740
[10]
ONE-SIDED MAXIMAL FUNCTIONS
BURKHOLD.DL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ILLINOIS, URBANA, IL 61801 USA
BURKHOLD.DL
[J].
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
20
(01):
: A202
-
A202
←
1
2
3
4
5
→